Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What is the cause and remedy for persistent headache with vomiting sensation ?

hi, my name is megha. i am 20 yrs old. i have been experiencing headache since 5 6 yrs.and it got severe with time.taking rest does not help as the headache is there even aftr sleeping or taking nap .painkillers are not that helpful.many times i have this vomiting sensation but i do not vomit,just have the going to vomit feeling.i did a ct scan and it was normal.i also took flunarin fr 8 9 months and vita-B tablets for nerves pls help me.what is it?
Asked On : Sun, 8 Apr 2012
Answers:  3 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Hello megha
In case of headache the location of pain is many a times indicator of the underlying disease e.g. frontal headache is associated with sinusitis and occipital headache has more tedency to be related with hypertension. The long standing nature and extent ofseverity you are narrating indicate it to be either migraine or tension headache.It is good that your CT scan is normal. This rules out major pathologies.
Morning walk deepbreathing yoga massage help a bit. In ayurveda there is a procedure called shirodhara which can offer good relief. cap. bravobol, pathyadi kara and tab. cephagraine are to be taken internally.
There is a procedure called nasya in which medicated oils are dropped in nose is useful in such chronic cases.
Nausea is common symptom with aute headache, nothing to worry on that account.
Dr. Rajesh Lakhanpaul
Answered: Sun, 8 Apr 2012
OBGYN Dr. Navin Machado's  Response
There are two classes of treatments for Migraine : 1) To prevent it: this includes flunarin, which may not give relief to all patients. 2) To treat an acute attack : these are usually the Triptans. "Headset " is an excellent tablet, with which my patients have had good relief. Ask your Doctor about it.
MOST IMPORTANTLY , you need to identify your triggers & avoid them . These could be lack of adequate or timely sleep, delayed meals/ fasting, too much sunlight or viewing of the TV/ Computer screen , especially with fast-changing screens/graphics, pre- menstrual fluid accumulation or hormone changes & STRESS/ANXIETY.
Answered: Sun, 8 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Pediatrician Dr. Taher Kagalwala's  Response
Dear Megha,

This is definitely migraine. Consult a good pain specialist for stronger medication for your problem. Try meditation, yoga etc. also. You may use Flunarizine again if you haven't got complete relief. Avoid hot environments, going out in the sun, too much exertion in heat, and so on. This may help prevent recurrent attacks. Dietary restrictions have not been proved to be helpful, but try and avoid chocolates and nuts and see if that helps you.

- Dr. Taher K
Answered: Mon, 9 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor